# SDR CALA2012011700026

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 36,720 hours, 12,921 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SHOWS ANOMALY AT STAB STATION 138.70.  FOUND CRACK 1" LONG AT STAB STA 138.70 LOWER SURFACE 6" AFT OF F CYCLES REFERANCE SRM 55-10-11 REPAIR 11 PAGE 216 TABLE 204 FOR WD SPAR.  REMOVED DAMAGE AREA & INSTALLED DOULBER & FILLER IAW B REPEAT INSPECTIONS AND INSPECTION METHODS.  WORK COMPLETED.  DIP ISSUED PER SRM 55-10-01-REPAIR 11 PAGE 216 PARAGRAPH 5 TO READ "INSPECTION THRESHOLD AT 56,000 FLIGHT QC PERFORM DV & LFEC INITIAL THRESHOLD INSPECTION AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLED AND EVERY 9,000 FLIGHT CYCLES THEREAFTER PER SRM 55-10-01 REPAIR 11.
